# SDR HNAA010074

- Difficulty date: October 25, 2001
- Submitted: November 1, 2001
- Operation: Air carrier
- Aircraft: N988HA
- Make and model: Dhav DHC8201
- Aircraft serial: 426
- Aircraft time: 14,359 hours, 17,041 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Bracket
- Part number: 85321069S101
- Condition: Cracked
- Part time: 14,359 hours, 17,041 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSTAIR DOOR THRESHOLD CENTER LOWER SUPPORT ANGLE BRACKET AT STATION X240.5 IS CRACKED. REPLACED BRACKET.
